Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Linear series with an $ N$-fold point on a general curve


Author: David Schubert
Journal: Trans. Amer. Math. Soc. 327 (1991), 117-124
MSC: Primary 14H10; Secondary 14C20
DOI: https://doi.org/10.1090/S0002-9947-1991-1005937-X
MathSciNet review: 1005937
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A linear series $ (V,\mathcal{L})$ on a curve $ X$ has an $ N$-fold point along a divisor $ D$ of degree $ N$ if $ \dim (V \cap {H^0}\;(X,\mathcal{L}\,(- D))) \geq \dim \;V - 1$. The dimensions of the families of linear series with an $ N$-fold point are determined for general curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H10, 14C20

Retrieve articles in all journals with MSC: 14H10, 14C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1005937-X
Article copyright: © Copyright 1991 American Mathematical Society